# SDR AALA201803199032

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 9,134 hours, 4,101 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER TANK TRANSFER VALVE ECAM AFT LEVEL OFF,  FUEL RIGHT TRANSFER FAULT.  TURNED OFF THE RIGHT CENTER TANK PUMP IAW ECAM. PERFORMED FUNCTIONAL TEST OF THE FUEL AUTO TRANSFER SYSTEM IAW AMM 28-26-00-720-001-A.  NO FAULTS FOUND.
